# SDR AALA201901029034

- Difficulty date: December 30, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 56,653 hours, 23,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 DOOR SLIDE WAS COMING OUT OF THE CONTAINER.  MAINTENANCE INSPECTED THE SLIDE AND RESTOWED IAW MM 25-66-01, REFERENCE GPM 18.01-2 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
